# SDR RRXA98031

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8177U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45983
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5975549451
- Condition: Corrosion
- Location: Bs 1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE AFTER BLEND-OUT PROCEDURES WAS PERFORMED TO DOUBLER (P/N 9754945-1) AT STA 1160 AND LONGERON 33 RIGHT BEYOND LIMITATIONS IAW DC-8 SRM.  REMOVED ALL CORROSION AND TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW FAA APPROVED DER TIMCO ENGINEERING SKETCH REO-04211.
